# SDR A6WA201542961

- Difficulty date: July 31, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 32,406 hours, 30,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ELECTROLUMINESCENT EXIT IDENTIFIER SIGNS ON FWD BULKHEAD ARE NOT ILLUMINATING.
